English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91877 (63%)
造访人次 : 14296224      在线人数 : 203
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/58128


    题名: Wave propagation for a two-component lattice dynamical system arising in strong competition models
    作者: Guo, Jong-Shenq;Wu, Chang-Hong
    贡献者: 淡江大學數學學系
    关键词: Lattice dynamical system;Stationary solution;Propagation failure;Traveling wave;Wave speed
    日期: 2011-04
    上传时间: 2011-09-29 15:30:09 (UTC+8)
    出版者: Maryland Heights: Academic Press
    摘要: We study a Lotka–Volterra type competition system with bistable nonlinearity in which the habitat is divided into discrete niches. We show that there exist non-monotone stationary solutions when the migration coefficients are sufficiently small. Also, we prove that the propagation failure phenomenon occurs. Finally, we focus on the traveling wave with nonzero wave speed. By investigating the asymptotic behavior of tails of wave profiles, we show that nonzero speed wave profiles are monotone. Moreover, the nonzero wave speed is unique in the sense that the wave cannot propagate with two different nonzero wave speeds.
    關聯: Journal of Differential Equations 250(8), pp.3504-3533
    DOI: 10.1016/j.jde.2010.12.004
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0022-0396_250(8)p3504-3533.pdf318KbAdobe PDF250检视/开启
    0022-0396_250(8)p3504-3533.pdf318KbAdobe PDF0检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈